MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH MNTR OC PLATE SMALL; ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION

MEDOS INTERNATIONAL SàRL CH MNTR OC PLATE SMALL; ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION
Model Number 188362031
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is (b)(6).The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on an unknown date, during an unknown procedure the surgeon could not finally tighten the lateral mass screw using the x15 torque driver.Upon opening a second backup set that had another x15 torque driver, the screw was able to achieve final tightening and torqued out.The two mountaineer oc plates broke in the case as well as the final tightener.It is unknown if fragments were generated and removed.Procedure was completed without surgical delay.Patient outcome was unknown.Concomitant device reported: unknown screw (part# unknown, lot# unknown, quantity unknown).This complaint involves three (3) device.This report is for (1) mntr oc plate small.This report is 3 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: d4: udi.D11: concomitant product added to complaint.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.11.Corrected data g1.

Brand Name
MNTR OC PLATE SMALL
Common Device Name
ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key11097358
Report Number1526439-2020-02515
Device Sequence Number19044157
Product Code NKG
UDI-Device Identifier10705034158877
UDI-Public10705034158877
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K151885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number188362031
Device Catalogue Number188362031
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/03/2020
Supplement Date Received by Manufacturer01/25/2021
Initial Report FDA Received Date12/30/2020
Supplement Report FDA Received Date01/27/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MNTR OC PLATE SMALL; MNTR OC PLATE SMALL; UNKNOWN SCREWS; UNKNOWN SCREWS; X15 TORQUE DRIVER; X15 TORQUE DRIVER